# SDR USAA040796

- Difficulty date: September 5, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, FLOOR SUPPORT 1 INCH 10 INCH AREA.  CORROSION; LEVEL 1; TASK NR C53-107-02 LOCATED AT STA 986.5 TO 1016, RBL 3.54 TO RBL 18.25.  DEFECTIVE PART REPLACED WITH IDENT PART IAW SRM 51-10-02.
